Remarks on t-transformations of measures and convolutions
Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 6, p. 737-761
@article{AIHPB_2001__37_6_737_0,
     author = {Bo\.zejko, Marek and Wysocza\'nski, Janusz},
     title = {Remarks on $t$-transformations of measures and convolutions},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Elsevier},
     volume = {37},
     number = {6},
     year = {2001},
     pages = {737-761},
     zbl = {0995.60004},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2001__37_6_737_0}
}
Bożejko, Marek; Wysoczański, Janusz. Remarks on $t$-transformations of measures and convolutions. Annales de l'I.H.P. Probabilités et statistiques, Volume 37 (2001) no. 6, pp. 737-761. http://www.numdam.org/item/AIHPB_2001__37_6_737_0/

[1] L. Accardi, M. Bożejko, Interacting Fock spaces and gaussianization of probability measures, IDAQPRT 1 (4) (1998) 663-670. | MR 1665281 | Zbl 0922.60013

[2] L. Accardi, Y.G. Lu, I. Volovich, Interacting Fock spaces and Hilbert module extensions of the Heisenberg commutation relations, Publications of IIAS (Kyoto), 1997.

[3] N.I. Akhiezer, The Classical Moment Problem, Oliver and Boyd, London, 1965. | Zbl 0173.41001

[4] N.I. Akhiezer, I.M. Glazman, Theory of Linear Operators in Hilbert Space, Ungar, New York, 1963. | Zbl 0098.30702

[5] M. M. Bożejko, M. Leinert, R. Speicher, Convolution and limit theorems for conditionally free random variables, Pacific J. Math. 175 (2) (1996) 357-388. | MR 1432836 | Zbl 0874.60010

[6] M. Bożejko, R. Speicher, Interpolation between bosonic and fermionic relations given by generalized Brownian motions, Math. Z. 222 (1996) 135-160. | MR 1388006 | Zbl 0843.60071

[7] M. Bożejko, R. Speicher, q-Gaussian process: non-commutative and classical aspects, Comm. Math. Phys. 185 (1997) 129-154. | MR 1463036 | Zbl 0873.60087

[8] M. Bożejko, J. Wysoczański, New examples of convolutions and non-commutative central limit theorems, Banach Center Publ. 43 (1998) 95-103. | MR 1649712 | Zbl 0936.46050

[9] H. Kesten, Symmetric random walks on groups, Trans. Amer. Math. Soc. 92 (1959) 336-354. | MR 109367 | Zbl 0092.33503

[10] R. Lenczewski, Filtered probability I: random variables, limit theorems and fundamental operators, preprint No 16/99, Wrocław University of Technology, 1999.

[11] R. Lenczewski, Filtered probability II: stochastic calculus on multiple symmetric Fock spaces, preprint No 61/99, Wrocław University of Technology, 1999.

[12] H. Maassen, Addition of freely independent random variables, J. Funct. Anal. 106 (2) (1992) 409-438. | MR 1165862 | Zbl 0784.46047

[13] R. Speicher, Multiplicative functions on the lattice of non-crossing partitions and free convolution, Math. Ann. 298 (1994) 611-628. | MR 1268597 | Zbl 0791.06010

[14] R. Speicher, R. Woroudi, Boolean convolution, preprint, 1998. | MR 1426845

[15] Q. Xu, Remarks on interacting Fock spaces, preprint, 1999. | MR 1811167